# SDR 06FDEA04153

- Difficulty date: December 1, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22931
- Aircraft time: 32,274 hours, 18,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Body Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE FOR LWR BODY FAIRING IS CRACKED FS 720 STR29L REMOVED AND REPLACED BRACKET IAW SRM 51-30-2 REMOVED AND REPLACE DOUBLER IAW SRM 51-30-2.  FABRICATED DOUBLER FROM 7075 T6 .050C BATCH 1152573 TREATED AND   PRIMED IAW SRM 51-10-2.  PREPPED AND PAINTED AREA IAW MM 51-20-151-7.
